MathSciNet Relay Station
MathSciNet bibliographic data
MR1236191 (95b:82032) 82B27 (33C90 81Q50 81T17 82B28 82B44)
Brézin, É.; Zee, A. Universality of the correlations between eigenvalues of large random matrices. Nuclear Phys. B 402 (1993), no. 3, 613–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement